# SDR DALA2014103005914

- Difficulty date: October 28, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 54,671 hours, 42,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM N.6 AROUND HOLE FASTENER STA 180 APROX AT FWD ENTRANCE.   CRACK ON BEAM N6 AREA DAMAGE WAS REMOVED DOUBLER AND FILLER WERE FABRICATES, WERE TREATED AND PAINTED AND WERE INSTALLED IAW ERA 413018-14MA AND SRM 51-30-5.
